# SDR F3LA200200275

- Difficulty date: September 30, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N319FL
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26301
- Aircraft time: 29,025 hours, 12,774 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED AFT CARGO COMPARTMENT FLOOR SPLICE PANEL AT BS 771 CORRODED.  FABRICATED AND INSTALLED REPLACEMENT PARTS PER SRM 51-10-01 AND 51-20-01.
